# SDR UPS205103

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/X DISCOVERED FWD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY, OPS CK GOOD.  ON (P/N 10-0067-9) (S/N 9493), OFF (P/N 10-0067-9) (S/N 17745).
